# SDR AALA202205117846

- Difficulty date: April 19, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737
- Aircraft serial: 31095
- Aircraft time: 35,211 hours, 14,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT, LEFT HAND TRANSITION PANEL LOCATED BETWEEN STA 727D + 12 INCHES TO STA 727D + 16 INCHES AND LBL 25. REPLACED TRANSITION PANEL PER SRM 53-00-53-2R-5.
